# SDR IPXA09156899

- Difficulty date: July 20, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 7,497 hours, 5,008 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3/C REPAIR SURVEY SEQ 146-W3-01 ON LEFT WING CENTER FLAP UPPER SKIN DOUBLER REPAIR IS GOUGED.  FABBED AND INSTALLED REPAIR DOUBLER IAW EO A300-5750-34432-A AND SAA EA 300-5753-01-A1929.
